| Model Number |
GIF-Q150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the gastrointestinal videoscope had a separate issue.During the initial evaluation of the device, it was observed that the specified resolving power was not obtained due to damage on charged coupled device unit.No patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the final investigation of device and the initial evaluation findings, the specified resolving power was not obtained due to damage on charged coupled device unit was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction is traced to component failure.Date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.